MAUDE Adverse Event Report: DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-67
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported during routine check that a cs300 intra-aortic balloon pump (iabp) was not detecting arterial blood pressure.No patient involved.
 
Event or Problem Description
It was reported during routine check by customer that a cs300 intra-aortic balloon pump (iabp) was not detecting arterial blood pressure.Ecg cable was damaged.No patient involved.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Additional information: e1(email) - (b)(6).Updated fields: b4, g1, g3, g6, h2, h6, h11.Corrected fields: h6(type of investigation).
 
Additional Manufacturer Narrative
Due to characterization limit e1 initial reporter: (b)(6).Updated fields: b4, d9, e1(initial reporter), e3, g3, g6, h2, h3, h6 (type of investigation, investigation findings, component codes, investigation conclusions), h11.Corrected field: b5.A getinge field service engineer (fse) ran the checks, and the machine correctly detected the ecg signal and blood pressure with the trainer.However, the ecg cable was damaged.Ecg cable was replaced and retained by the customer, as the ecg cable was purchased directly by him.Repair completed.Functional tests performed with positive results.The equipment was returned to the customer for clinical use.

Brand Name
CS300 INTRA-AORTIC BALLOON PUMP, ITALIAN, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24232917
Report Number2249723-2026-0001028
Device Sequence Number10188496
Product Code DSP
UDI-Device Identifier10607567112619
UDI-Public(01)10607567112619
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3023-67
Device Catalogue Number0998-00-3023-67
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/19/2026
03/13/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/05/2026
03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown